# SDR SWAA2021081997560

- Difficulty date: June 30, 2020
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 75,441 hours, 45,129 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AFT LWR T/E PANEL BEAM JUST O/B OF THE #1 PYLON IS CRACKED. / REMOVED AND REPLACED LT WING AFT LWR T/E PANEL BEAM JUST O/B OF THE NO 1 PYLON IAW SRM 51-40-02-0G-0 AND IPC 57-50-00-17 59779U 6JUL20
